Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with BPPV. Treatments done. Still feeling vibrations in the head. Need to go back to ENT?

I was diagnosed with BPPV by my ENT and have had 3 treatments for it in the past 2-3 weeks. The last time I went they said it was fixed (they also said this the other 2 times) but the next day it started back and now I m getting these weird vibrations, like my entire head vibrates for about 10-15 seconds. Could this be caused by my BPPV or should I go back to the ENT?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding BPPV and having feeling of vibrations.

Here I would like to suggest you that BPPV is managed by-

1- Restriction of salt in diet.

2- Medicines for vertigo.

3- Rehabilitation exercises.

So if you not satisfy with recovery than consult your ENT doctor and please follow the rehabilitation exsrcises because they have a very important role.

Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor